# SDR CALA9701370

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 CRACK IN BRACKET AT INBOARD AND OUTBOARD SIDE WHERE LEFT WING NR 1 L/E FLAP ACTUATOR MOUNTS (I/B LOWER AND O/B UPPER).  REPLACEMENT BRACKETS WERE FABRICATED AND INSTALLED IAW SRM 51-10-1 AND 51-10-2.
